2011 Main Page

From JVMLangSummit

Jump to: navigation, search

Welcome to the wiki for the 2011 JVM Language Summit, taking place July 18-20, 2011, at the Oracle Santa Clara Campus.

Media

Videos of all speaker presentations are now available at Oracle Technology Network.

Pictures by Oleg Pliss

Links

Agenda for the 2011 JVM Language Summit

Monday 7/18 Tuesday 7/19 Wednesday 7/20
8:30 Breakfast
(30 mins)
9:00 Intro and Welcome Mark Roos
Porting Smalltalk (slides)
Tobias Ivarsson
Interface injection (slides)
9:20 Cameron Purdy
2011 Keynote (slides)
9:40 Jim Laskey
Nashorn (slides)
Brian Goetz
Extension methods (slides)
10:20 Break
(20 mins)
10:40 Mads Torgersen
Async .NET (slides)
Shashank Bharadwaj
invokedynamic+Jython (slides)
Sunil Puri
jvmtracejit (slides)
Brian Goetz
Lambda Bytecode (slides)
11:20 Mads Torgersen (Reification in .NET) Ola Bini (Seph)
Mark Roos
Tom Marble (Performance benchmarking) (slides)
Tobias Ivarsson (Interface injection)
12:20
Lunch
(60 mins)
 
1:20 John Rose
Method Handles (slides)
Attila Szegedi
Dynalink (slides)
Christine Flood
Fortress (slides)
2:00 Dan Heidinga
MethodHandle Implementation (slides)
Georges Saab
Java SE (slides)
Thomas Wuerthinger
Graal (slides)
2:40 Break
(20 mins)
3:00 Charles Nutter
JRuby (slides)
Carson Gross
Gosu - Language Features As A Library (slides)
Prashant Deva
Chronon - Debugging in 2011 (slides)
3:40 RĂ©mi Forax
JSR-292 Cookbook (slides)
JetBrains
Kotlin (slides)
Lightning talks
4:20 Jeroen Frijters (IKVM.NET)
John Rose
Venkat Subramaniam (Language Integration)
JetBrains (Kotlin) (slides)
Prashant Deva
Lukas Stadler (Graal) (slides)
5:20
6:00 Dinner at Faultline

Write Access & Uploading

In order to modify the wiki, you need an account.

  1. Log in as user jvmlang and with a password which you should have received separately.
  2. Go to the user creation page. (If you have an OpenJDK or java.net user name, please reuse that here.)
  3. Log out, then back in using your new user name (note the tiny login link at the upper right).

The initial jvmlang participant account does not have full write privileges; please use it only for self-registering.

If you are having trouble recovering your password from last year, just re-register (e.g., jrose2).

Bonus Discussions

(add pages and/or workshop links here)

Personal tools